Hi, I've been dealing with dealing with unexplained diarrhea for nearly a year now. Been to doctors, etc. and they think it's either IBS or an unbalanced gut flora issue. So I've been taking Align for a couple of months. The first two weeks were a little rough but then everything was great. Perfect stools and no diarrhea. Well, for the last three mornings, I'm back to loose stools in the morning.
Has this happened to others, where the Align seems to stop working? I'm contemplating starting another probiotic like Acidophilus instead. Thanks!
Would love to hear more about ALIGN.
Please if anyone has tried it I would love to know...
Does it really help?
Any negative effects?
I currently drink a DanActive Probiotic daily..but it doesn't really seem to do much.
I know its not quite the same but I tried Imodium once and it gave me horrible cramps!
I've been taking Align for 4 months now. Initially it worked but now I'm back to loose stools in the morning again. I have read that it works really well for many people though. It's a probiotic. The only side effect I noticed was minimal bloating for the first two days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.